# SDR ASAA2023093045366

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 40,729 hours, 12,972 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: J221P019
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF TC # 78472040 NO. 2 ENG CHIP DETECTOR INSP, FOUND BLACK PACKING DEBRIS IN SCAVENGE SCREEN OF FORWARD SUMP SCAVENGE MCD. GROUNDED - YES. REMOVED AND REPLACED PACKINGS ON INNER AND OUTER SPOOLS OF #2 EG AGB/TGB SCAVANGE, FWD SUMP SCAVANGE AND REAR SUMP SCAVANGE UP THROUGH AMM STEP 79-21-01-400-804-F00 4.G(6). P GARNER 43305 10-01-2023. COMPLETED IDLE POWER LEAK CHECK AND INSTALLATION OF APPLICABLE CHIP DETECTORS OF ENG 2 LUBE UNIT. LEAK CHECKS GOOD. REF AMM 79-21-01-400-804 -F00 STEPS G(7)-(9) THIS CLEARS PLT C/N 010334013. SEAMC AUSTIN NOTIFIED.
